# SDR SWIA97992

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER AFT OMEGA BEAM BUTT STRAP EXCEEDS 10 PERCENT OF STRAP THICKNESS.  REMOVED THE CORROSION PORTION OF THE BUTT STRAP AND INSTALLED NEW MATERIAL IAW SRM 51-40-02.
